# SDR ASAA1159494

- Difficulty date: April 17, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,308 hours, 5,083 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORK CARD T/C 7827300 FOUND MESSAGE NUMBER 73 20312.  THE START SWITCH SIGNAL AND AIRINC DATA BUS DISAGREE SHORT TIME FAULT NR 2 ENGINE.  PERFORMED FIM 73 24 00 810 813 AND REMOVED AND REPLACED ENGINE START SWITCH AND TEST GOOD IAW AMM 80 11 00.
